# SDR CA110816005

- Difficulty date: August 15, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: A, Y, J
- Precautionary procedure: A

## Discrepancy

(CAN)  ON TAKEOFF, EXPERIENCED A LEFT ENGINE FIRE.  FLIGHT CREW REPORTEDLY HEARD TWO LOUD BANGS ON TAKEOFF, FOLLOWED BY AN EICAS FIRE WARNING FOR THE LT ENGINE, THERE WAS NO INDICATED LOSS OF POWER.  FLIGHT CREW FOLLOWED PROCEDURES IAW THE QRH. BOTH FIRE BOTTLES WERE DISCHARGED AND THE ACFT RETURNED TO DEPARTURE AIRPORT ON ONE ENGINE.  LANDED SAFELY.   PRELIMINARY FINDINGS INDICATE A FIRE OCCURRED NEAR A SEPARATED FUEL FEED LINE POWERING THE OPERABILITY BLEED VALVE (OBV) ACTUATOR.  DAMAGE TO THE ENGINE INCLUDES LOCAL COMPONENTS SUSTAINING HEAT DAMAGE AND TAIL PIPE BURN THROUGH.
